MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142290490
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device returned for evaluation.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.The reported complaint of particulate matter cannot be replicated or confirmed as evaluation of the returned set did not confirm the presence of black specks.
 
Event or Problem Description
An event occurred on an unspecified date involving the product secondary set, secure lock, 34 inch reporting that there were black specks in the drip chambers.There was no reported patient involvement or harm.

Brand Name
SECONDARY SET, SECURE LOCK, 34 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25572325
Report Number9615050-2026-00622
Device Sequence Number17446643
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public(01)10887787006282(17)281101(10)14623286
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142290490
Device Lot Number14623286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown